# SDR DALA2022022201180

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 71,449 hours, 9,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 2R PAX DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR FITTINGS AND CYCLED CABIN DOOR. DOOR ARMS & DISARMS CORRECTLY. (8571076)
